# SDR AALA20111215TUL19

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 60,335 hours, 31,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NOSE LANDING GEAR DOOR, LEFT SIDE HAS A CRACK BEYOND STOP DRILLED AT AFT HINGE CUTOUT.  INSTALLED DOUBLER PER SRM 53-05-00 FIGURE 62.
